# SDR EY2R9601031

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D2A34C98
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90AT4
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN KH06645, FOUND CORRODED.
